# SDR USAASB97234

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - EMERGENCY EXIT LIGHT IN FIRST CLASS SECTION INOPERABLE.  MTC REPLACED BATTERY PACK (9008-3-5A) AND REPAIRED WIRE.  SYSTEM OPERATIONALLY CHECKED OK.  (X)
